# SDR FDKA200706268

- Difficulty date: June 10, 2007
- Submitted: June 13, 2007
- Operation: Air carrier
- Aircraft: N853MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145464
- Aircraft time: 11,846 hours, 11,365 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6029 MCO-DAY (1609 PHX LCL) - EMERGENCY LIGHT ROW 12 OVERWING EMERG LIGHT WILL NOT ILLUMINATE.  MX RECONNECTED EMERG LIGHT, OPS GOOD.
